International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 7, Pages 413-417

Ishikawa iteration process with errors for nonexpansive mappings

Jialin Huang

Department of Mathematics, Yibin Teacher's College, Yibin 644007, China

Received 16 June 2000

Copyright © 2001 Jialin Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study the construction and the convergence of the Ishikawa iterative process with errors for nonexpansive mappings in uniformly convex Banach spaces. Some recent corresponding results are generalized.